# SDR AALA20181221009

- Difficulty date: December 20, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 75,013 hours, 12,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 5033
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT TEST, FOUND SEVERAL SECTIONS OF THE EMERGENCY LIGHTS FAILED.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE BATTERY AND CHARGER, OPS CHECKED OK IAW AMM 33-51-07, AND AMM 33-51-10.
